# SDR CALA2017032400708

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 87,307 hours, 18,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Part serial: 01018
- Condition: Faulty
- Location: Overwing Slide
- Part time: 87,299 hours, 18,004 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COMPARTMENT DOOR AND CARRIER FAILED TO OPEN DURING SLIDE DEPLOYMENT SYSTEM OPERATIONAL CHECK.    REMOVED AND INSTALLED OFF WING ESCAPE SYSTEM ACTUATOR IAW AMM 25-65-05.
